# SDR SWIA202158338

- Difficulty date: March 22, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625S
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS COMPARTMENT DOOR SEAL RETAINERS HAVE CORROSION SEVERAL PLACES AROUND PERIMETER OF DOOR.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED 4EA AVIONICS DOOR SEAL RETAINERS WITH NEW RETAINERS. REMOVED AND REPLACED AVONICS DOOR SEAL WITH NEW SEAL. REF: CRJ200 SRM 51-42-06 AND CRJ200 AMM 52-42-07-400-802. LEAK CHECKED GOOD.
